North Carolina, 2015Damaging Wind in North Carolina, August 6, 2015
August 6, 2015 · NWS MHX · 1 event in 1 county or zone
Scattered thunderstorms developed over eastern North Carolina during the afternoon of August 6th 2015 as a upper level impulse interacted with a front stalled in the area. One of the storms became severe producing winds damage in Duplin County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed over eastern North Carolina during the afternoon of August 6th 2015 as a upper level impulse interacted with a front stalled in the area. One of the storms became severe producing winds damage in Duplin County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Aug 6, 3:18 PM EST, 17 minutes earlier.
Area forecast discussion, Aug 6, 3:18 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
418 PM EDT THU AUG 6 2015
.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN STALLED NEAR OR JUST NORTH OF THE
AREA THROUGH FRIDAY...THEN MOVE THROUGH FRIDAY NIGHT AS LOW
PRESSURE MOVES ACROSS EASTERN NORTH CAROLINA. WEAK HIGH PRESSURE
BUILDS IN OVER THE WEEKEND AS THE LOW IS FORECAST TO MOVE UP THE
EAST COAST. ANOTHER WEAK FRONT WILL MOVE INTO THE AREA DURING THE
MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 315 PM THURSDAY...BROKEN LINE OF CONVECTION HAS FIRED ON
THE SEABREEZE BOUNDARY THIS AFTERNOON. THE STORMS HAVE BEEN
PULSING IN INTENSITY AND NOTED A GUST TO 43 KT EARLIER AT NCA.
CONVECTION ALONG THE SEA BREEZE WILL CONTINUE TO PULSE DURING THE
REMAINING AFTERNOON HOURS THEN WANE TOWARD DUSK. THERE IS ALSO A
LINE OF THUNDERSTORMS FARTHER INLAND MAINLY WEST OF I95 ASSOCD
WITH UPPER DIVERGENCE AHEAD OF APPROACHING UPPER WAVE WEST OF THE
APPALACHIANS. THESE STORMS WILL CONTINUE THE THREAT FOR GUSTY
WINDS AND HEAVY RAIN AS THEY PROGRESS EAST INTO THE COASTAL PLAIN
THRU EARLY EVENING.
CONVECTION WILL TEND TO WANE DURING MID EVENING AS NOCTURNAL
STABILIZATION SETS IN. CAN STILL EXPECTED A GOOD COVERAGE OF
PRECIPITATION THRU MIDNIGHT THEN MORE SCATTERED AFTER MIDNIGHT.
OVERNIGHT LOWS WILL REMAIN IN THE MUGGY 70S.
&&
.SHORT TERM /FRIDAY/...
AS OF 315 PM THURSDAY...UPPER TROF PIVOTS ACROSS EASTERN NC ON
FRIDAY WITH AN ASSOCIATED FRONT AND AREA OF SFC LOW PRESSURE
SLOWLY NEARING THE COAST BY LATE IN THE DAY. A GOOD COVERAGE OF
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGHOUT THE DAY.
SEVERE WEATHER THREAT WILL BE DIMINISHED BY COMPETING STORMS BUT
LOCALIZED HEAVY RAIN AND FLOODING ESPECIALLY OF TYPICAL POOR
DRAINAGE AREAS IS LIKELY AT TIMES GIVEN PRECIPITABLE WATER AROUND
2". PRECIPITATION TOTALS SHUD AVERAGE 1 TO 2 INCHES BUT SOME
HIGHER AMOUNTS LIKELY AS WELL.
CLOUDS AND WIDESPREAD PRECIPITATION WILL HOLD HIGH TEMPS GENERALLY
IN THE MID 80S ON FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 410 PM THURSDAY...A STRONG MID LEVEL WAVE WILL DIG THE
UPPER TROUGH AS IT MOVES ACROSS THE AREA AND ACT TO MAINTAIN
PRECIPITATION CHANCES FRIDAY NIGHT INTO SATURDAY AS ASSOCIATED
LOW PRESSURE MOVES ACROSS NC AND OFF OF THE COAST SATURDAY. MODELS
DIFFER ON THE SPEED AT WHICH THE LOW WILL MOVE UP THE EASTERN
SEABOARD WITH THE GFS LINGERING THE LOW OFF OF THE NC COAST EARLY
NEXT WEEK WHILE THE ECMWF TAKES THE LOW OFF OF THE NEW ENGLAND
COAST. THE GUIDANCE IS ALSO INDICATING THAT THE SURFACE
CIRCULATION COULD BE BROAD WITH SEVERAL CENTERS STRUNG ALONG THE
EAST COAST OVER THE WEEKEND. THE BOTTOM LINE FAVORS A PERIOD OF
UNSETTLED WEATHER LATE WEEK THROUGH AT LEAST THE FIRST HALF OF THE
WEEKEND WITH HEAVY RAIN THE MAIN THREAT. CLOUDS AND PRECIP WILL
KEEP HIGHS MAINLY IN THE MID 80S FRIDAY AND SATURDAY.
SUNDAY/MONDAY...WILL FAVOR THE MORE PROGRESSIVE SOLUTIONS TAKING
THE LOW(S) UP THE COAST ALLOWING FOR THE POSSIBILITY OF A PERIOD
OF DRIER WEATHER SUNDAY INTO MONDAY AS THE UPPER TROUGH BRIEFLY
RELAXES AND UPPER RIDGING BUILDS IN FROM THE WEST. WILL CONTINUE
TO FORECAST DRY WEATHER SUNDAY AND ONLY SLIGHT CHANCE FOR
AFTERNOON SHOWERS/THUNDERSTORMS MONDAY. TEMPS WILL BE NEAR CLIMO.
REMAINDER OF NEXT WEEK...THE APPROACH OF ANOTHER SHORT WAVE WILL
CARVE OUT ANOTHER EASTERN US UPPER TROUGH WITH INCREASING RAIN
CHANCES BY TUESDAY INTO WEDNESDAY. SURFACE FRONT LOOKS TO STALL
OVER OR NEAR THE THE AREA BY MIDWEEK, KEEPING HIGHER CHANCES OF
PRECIPITATION IN THE FORECAST THROUGH WEDNESDAY ESPECIALLY EAST OF
HWY 17/COAST SECTIONS. TEMPS NEAR NORMAL EARLY NEXT WEEK, THEN
TRENDING COOLER BY LATE WEEK DUE TO AFFECTS OF CLOUDS AND PRECIP.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH 18Z FRIDAY/...
AS OF 120 PM THURSDAY...SHOWERS AND THUNDERSTORMS WILL DEVELOP
AND BECOME MORE NUMEROUS OVER EASTERN NC THIS AFTERNOON. SHORT
DURATION SUB-VFR PERIODS CAN BE EXPECTED IN THE VICINITY OF
SHOWERS AND STORMS ESPECIALLY DURING THE LATE AFTERNOON INTO EARLY
EVENING.
A MOISTENING BNDRY LAYER WILL SUPPORT LOWERING CEILINGS AND THE
POTENTIAL FOR FOG/STRATUS OVERNIGHT, PARTICULARLY IN AREAS THAT
RECEIVE RAINFALL. MVFR CONDITIONS SHUD BE COMMON LATE TONIGHT WITH
EPISODES OF IFR ALSO POSSIBLE BUT NOT ENOUGH CONFIDENCE TO
INCLUDE A CATEGORICAL IFR PERIOD AT THIS TIME. COVERAGE OF
SHOWERS AND THUNDERSTORMS MAY DECREASE SOMEWHAT OVERNIGHT GIVEN
NOCTURNAL STABILIZATION BUT SHUD INCREASE AGAIN AFTER SUNRISE
FRIDAY AS SFC FRONT AND UPPER WAVE SLOWLY APPROACH.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 410 PM THURSDAY...SIGNIFICANT COVERAGE OF SHOWERS AND
THUNDERSTORMS WITH PERIODS OF SUB VFR CONDITIONS EXPECTED FRIDAY
NIGHT AND POSSIBLY INTO SATURDAY AS LOW PRESSURE MOVES THROUGH THE
AREA AND OFF OF THE COAST SATURDAY. DRYING IS EXPECTED BEHIND THE
LOW SUNDAY WITH PREDOMINANT VFR EXPECTED INTO EARLY NEXT WEEK. A
FEW SHOWERS AND THUNDERSTORMS COULD DEVELOP MONDAY AFTERNOON AS
MOISTURE BEGINS TO RETURN TO THE AREA. A FRONT WILL CROSS EASTERN
NC TAF SITES TUESDAY WITH SHOWERS AND THUNDERSTORMS POSSIBLE
LEADING TO SUB-VFR CEILINGS/VSBYS.
&&
.MARINE...
SHORT TERM /THROUGH FRIDAY/...
AS OF 315 PM THURSDAY...SW WINDS CONTINUE TO INCREASE INTO THIS
EVENING AS A MID LEVEL DISTURBANCE HELPS DEVELOP LOW PRES ALONG
THE FRONTAL BOUNDARY SERVING TO TIGHTEN THE GRADIENTS ACROSS THE
WATERS. WINDS PEAK 15-20KT WITH GUSTS UP TO 25 KT THRU MIDNIGHT
THEN LEVEL OFF OR DECREASE SLIGHTLY AS THE GRADIENT GRADUALLY
WEAKENS AT THE COAST. SMALL CRAFT ADVISORIES REMAIN FOR PAMLICO
SOUND THRU TONIGHT AND ALONG THE COASTAL WATERS INTO FRIDAY.
EXPECT SEAS TO BUILD TO 3-6 FT OR POSSIBLY 7 FT TONIGHT, THEN
GRADUALLY SUBSIDE FRIDAY.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 415 PM THURSDAY...GUIDANCE CONTINUES TO INDICATE NORTHERLY
FLOW WILL DEVELOP OVER THE WATERS BY SATURDAY BUT DIFFER ON THE
MAGNITUDE. WILL FOLLOW PREVIOUS FORECAST AND INDICATE MODERATE
FLOW OF 15-20 KT WINDS THROUGH MUCH OF SATURDAY. SEAS BUILD 5-7
FT OVER THE NORTHERN AND CENTRAL WATERS WITH SCA EXPECTED LATER
SATURDAY THROUGH SUNDAY EVENING. WINDS WILL DIMINISH SUNDAY AS
THE PRESSURE GRADIENT RELAXES AS THE SURFACE LOW SHIFTS FARTHER
INTO THE NORTH ATLANTIC OCEAN. WEAK SOUTH FLOW DEVELOPS MONDAY
NIGHT INTO TUESDAY WITH SEAS SUBSIDING TO 2-4 FT ACROSS THE
EASTERN NC COASTAL WATERS.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR AMZ152-154-156-
158.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR AMZ135.
&&
SYNOPSIS...BTC
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...JME/BTC/DAG
AVIATION...JME/BTC/DAG
MARINE...JME/BTC/DAGHazardous weather outlook, Aug 6, 2:32 PM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
332 PM EDT THU AUG 6 2015
NCZ029-044>047-079>081-090>094-098-071945-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
332 PM EDT THU AUG 6 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
REGION THIS AFTERNOON AND EVENING WITH DAMAGING WIND GUSTS AND
LOCALIZED FLOODING THE PRIMARY SEVERE WEATHER THREATS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE...MAINLY ACROSS NORTHERN SECTIONS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
REGION AGAIN FRIDAY. DAMAGING WIND GUSTS AND LOCALIZED FLOODING
ARE THE PRIMARY SEVERE WEATHER THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ095-103-104-071945-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
332 PM EDT THU AUG 6 2015
...MODERATE RIP CURRENT RISK IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FROM CAPE HATTERAS TO CAPE LOOKOUT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
REGION THIS AFTERNOON AND EVENING WITH DAMAGING WIND GUSTS AND
LOCALIZED FLOODING THE PRIMARY SEVERE WEATHER THREATS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE...MAINLY ACROSS NORTHERN SECTIONS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
REGION AGAIN FRIDAY. DAMAGING WIND GUSTS AND LOCALIZED FLOODING
ARE THE PRIMARY SEVERE WEATHER THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 6, 12:58 PM EST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
158 PM EDT THU AUG 6 2015
NCZ103-061830-
OUTER BANKS DARE-
158 PM EDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OUTER BANKS DARE
COUNTY...
AT 157 PM EDT...A STRONG THUNDERSTORM WAS OVER ROANOKE ISLAND
FESTIVAL PARK...OR 26 MILES SOUTHEAST OF GRANDY...MOVING NORTHEAST AT
30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANTEO...JOCKEYS RIDGE STATE PARK...WRIGHT BROTHERS NATIONAL
MONUMENT...WANCHESE AND BODIE ISLAND LIGHTHOUSE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEWPORT.
LAT...LON 3579 7558 3580 7560 3581 7557 3582 7564
3583 7567 3584 7567 3587 7566 3593 7573
3592 7571 3590 7563 3590 7560 3601 7568
3600 7573 3603 7569 3606 7569 3582 7555
TIME...MOT...LOC 1757Z 233DEG 28KT 3591 7564
DAGSpecial weather statement, Aug 6, 1:03 PM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
203 PM EDT THU AUG 6 2015
NCZ098-061900-
ONSLOW-
203 PM EDT THU AUG 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ONSLOW
COUNTY...
AT 202 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PINEY GREEN TO NEAR EDGECOMB...MOVING NORTHWEST AT 10
MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...HALF MOON...NEW RIVER STATION...PINEY GREEN...CAMP
LEJEUNE CENTER...PUMPKIN CENTER...SWANSBORO...RICHLANDS SOUTH AND
HOLLY RIDGE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEWPORT.
LAT...LON 3447 7757 3472 7768 3492 7741 3473 7718
3458 7740 3459 7739 3464 7732 3471 7740
3474 7735 3472 7741 3474 7744 3468 7743
3470 7742 3464 7737 3461 7745 3457 7741
3458 7739
TIME...MOT...LOC 1802Z 137DEG 7KT 3476 7730 3451 7760
DAGSpecial weather statement, Aug 6, 1:28 PM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
228 PM EDT THU AUG 6 2015
NCZ092-061900-
JONES-
228 PM EDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JONES COUNTY...
AT 227 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYSVILLE...OR 13
MILES NORTHEAST OF PUMPKIN CENTER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MAYSVILLE AND POLLOCKSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3489 7722 3490 7725 3493 7727 3494 7733
3493 7736 3495 7740 3513 7728 3508 7719
3507 7719 3507 7717 3506 7715 3508 7713
3507 7711 3503 7710 3492 7711 3485 7721
TIME...MOT...LOC 1827Z 217DEG 11KT 3496 7726
TLSpecial weather statement, Aug 6, 2:40 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
340 PM EDT THU AUG 6 2015
NCZ079-090-091-062045-
GREENE-DUPLIN-LENOIR-
340 PM EDT THU AUG 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUPLIN...WESTERN
LENOIR...AND SOUTHERN GREENE COUNTIES...
AT 339 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF GOLDSBORO TO 9 MILES NORTHWEST OF
WARSAW TO 10 MILES EAST OF AMMON...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
KINSTON...WALLACE...WARSAW...LA GRANGE...MOUNT OLIVE...ROSE HILL...
SNOW HILL...KENANSVILLE...HARRELLS...KINSTON REGIONAL JETPORT...
FAISON...MAGNOLIA...GREENEVERS...PINK HILL...CALYPSO...HOOKERTON AND
TEACHEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3490 7815 3519 7816 3518 7808 3519 7802
3517 7797 3517 7793 3515 7789 3518 7784
3534 7782 3538 7780 3543 7783 3552 7782
3552 7755 3509 7764 3501 7773 3499 7772
3473 7793 3471 7798 3473 7801 3474 7820
TIME...MOT...LOC 1939Z 268DEG 22KT 3533 7810 3510 7821 3483 7840
TLThunderstorm Wind, Duplin
- When
- August 6, 3:35 PM EST
- Where
- Duplin County, 1.32 mi WSW of Albertson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 35.110, -77.850
Strong winds blew down a tree on Red Hill Road west of Albertson.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Wind in California, August 6, 20152 injured · $18 million · EF1 · 2 events
- Heat in Texas, August 6, 20151 death · 1 event
- Tornadoes and Hail in Minnesota, August 6, 2015$610,000 · EF1 · 16 events
- Flash Flood and Damaging Winds in Georgia, August 6, 2015$338,000 · 75 kt wind · 24 events
- Tornadoes and Damaging Winds in Alabama, August 6, 20157 injured · EF1 · 4 events
- Flash Flooding and Damaging Winds in South Carolina, August 6, 2015$113,000 · 60 kt wind · 31 events
- Tornadoes and Hail in South Dakota, August 6, 2015$100,000 · EF0 · 17 events
- Damaging Winds and Lightning Strike in Georgia, August 6 to 7, 20151 injured · $31,000 · 65 kt wind · 14 events
- Hail and Damaging Winds in North Carolina, August 6, 2015$53,000 · 1.25 in hail · 4 events
- Flash Flooding and Damaging Winds in North Carolina, August 6, 2015$36,000 · 53 kt wind · 7 events
- Damaging Winds in Arizona, August 6, 2015$40,000 · 70 kt wind · 2 events
- Hail in Kansas, August 6, 2015$25,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597894.